# SDR 07FDEA04968

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK BELOW FLOOR PANEL NR 281HF LOWER SURFACE FOUND CORROSION AROUND FASTENER HOLE AT STA 1731 LBL 75.  MAIN DECK, SEAT TRACK BELOW FLOOR PANEL NR 281HF LOWER SURFACE CORROSION AROUND FASTENER   HOLE AT STA 1731 LBL 75 REPAIRED AS PER FEDEX EA NR 1-5310-117060,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
